# SDR UALA2012012600552

- Difficulty date: January 26, 2012
- Submitted: February 20, 2012
- Operation: Air carrier
- Aircraft: N844UA
- Make and model: Airbus A319-131
- Aircraft serial: 1581
- Aircraft time: 35,609 hours, 14,513 cycles
- Engine: Iae V2522A5
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Dented
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LT O/B FLAP T/E HAS LARGE DENT OTBD OF ENGINE.  WEDGE IS REMOVED AND ROUTED TO SHOP 273, UNDER R29994.  DAMAGE PRECISE LOCATION IS APPROX 20" OUTBOARD OF GAP SEAL ON TRAILING EDGE OF OUTBOARD FLAP, IN ZONE 2 AS IDENTIFIED IN FIGURE 101 OF SRM 57-53-00 PAGE S 109 AND 110.  TE WEDGE REPAIRED IN SHOP, REINSTALLED TE WEDGE.
